# SDR USAA2012041800003

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 38,347 hours, 11,402 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BRU - OVEN 206 (ENVOY), LEFT SIDE SMELLS ELECTRICAL AND TOXIC ACCORDING TO F/A'S.  REMOVED AND REPLACED OVEN 206 (ENVOY).  OPS CHECK OK.
